From polynomial integrals of Hamiltonian flows to a model of non-linear elasticity

Misha Bialy, Andrey E. Mironov

Research output: Contribution to journalArticlepeer-review

Abstract

We prove non-existence of smooth solutions of a quasi-linear system suggested by Ericksen in a model of Non-linear Elasticity. This system is of mixed elliptic-hyperbolic type. We discuss also a relation of such a system to polynomial integrals of Classical Hamiltonian systems.

Original languageEnglish
Pages (from-to)3434-3446
Number of pages13
JournalJournal of Differential Equations
Volume255
Issue number10
DOIs
StatePublished - 15 Nov 2013

Keywords

  • Blow-up
  • Genuine non-linearity
  • P-system
  • Polynomial integrals

Fingerprint

Dive into the research topics of 'From polynomial integrals of Hamiltonian flows to a model of non-linear elasticity'. Together they form a unique fingerprint.

Cite this